Milnor’s conjecture on quadratic forms and mod;2 motivic complexes
Rendiconti del Seminario Matematico della Università di Padova, Volume 114  (2005), p. 63-101
@article{RSMUP_2005__114__63_0,
     author = {Morel, Fabien},
     title = {Milnor's conjecture on quadratic forms and $\textasciitilde mod \ ; 2$ motivic complexes},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {114},
     year = {2005},
     pages = {63-101},
     zbl = {1165.14309},
     mrnumber = {2207862},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2005__114__63_0}
}
Morel, Fabien. Milnor’s conjecture on quadratic forms and $~mod \ ; 2$ motivic complexes. Rendiconti del Seminario Matematico della Università di Padova, Volume 114 (2005) , pp. 63-101. http://www.numdam.org/item/RSMUP_2005__114__63_0/

[1] J. Arason, Cohomologische Invarianten Quadratischer Formen. J. Algebra, 36 no. 3 (1975), pp. 448-491. | MR 389761 | Zbl 0314.12104

[2] J. K. Arason - R. Elman, Powers of the fundamental ideal in the Witt ring, Journal of Algebra, 239 (2001), pp. 150-160. | MR 1827878 | Zbl 0990.11021

[3] P. Balmer - S. Gille - I. Panin - C. Walter, The Gersten conjecture on Witt groups in the equicharacteristic case, Documenta Mathematica 7 (2002), pp. 203-217. | MR 1934649 | Zbl 1015.19002

[4] J. Barge - F. Morel, Cohomologie des groupes linéaires, K-théorie de Milnor et groupes de Witt. C. R. Acad. Sci. Paris Série I Math., 328 no. 3 (1999), pp. 191-196. | MR 1674598 | Zbl 0944.20027

[5] H. Bass - J. Tate, The Milnor ring of a global field. Algebraic K-theory, II: ``Classical'' algebraic K-theory and connections with arithmetic (Proc. Conf., Seattle, Wash., Battelle Memorial Inst., 1972), pp. 349-446. Lecture Notes in Math., Vol. 342, Springer, Berlin, 1973. | MR 442061 | Zbl 0299.12013

[6] J.-L. Colliot-Thélène - R. T. Hoobler - B. Kahn, The Bloch-Ogus-Gabber theorem. Algebraic K-theory (Toronto, ON, 1996), pp. 31-94, Fields Inst. Commun., 16, Amer. Math. Soc., Providence, RI, 1997. | MR 1466971 | Zbl 0911.14004

[7] F. Déglise, Modules homotopiques avec transferts et motifs génériques. Thèse de l'université Paris VII, disponible à: http://www-math.univ-paris13.fr/Ädeglise/these.html

[8] P. Elbaz-Vincent - S. Müller-Stach, Milnor K-theory of rings, higher Chow groups and applications, Inventiones Math., 148 (2002), pp. 177-206. | MR 1892848 | Zbl 1027.19004

[9] S. Garibaldi - A. Merkurjev - J.-P. Serre, Cohomological Invariants in Galois Cohomology, University Lecture series, volume 28, AMS. | Zbl 1159.12311

[10] A. Grothendieck, Sur quelques points d'algèbre homologique, Tohoku Math. J., (2) 9 (1957), pp. 119-221. | MR 102537 | Zbl 0118.26104

[11] B. Kahn - R. Sujatha, Motivic cohomology and unramified cohomology of quadrics. J. Eur. Math. Soc. (JEMS), 2 no. 2 (2000), pp. 145-177. | MR 1763303 | Zbl 1066.11015

[12] K. Kato, A generalization of local class field theory by using K-groups. II. J. Fac. Sci. Univ. Tokyo Sect. IA Math., 27 no. 3 (1980), pp. 603-683. | MR 603953 | Zbl 0463.12006

[13] K. KATO, Milnor K-theory and the Chow group of zero cycles. Applications of algebraic K-theory to algebraic geometry and number theory, Part I, II (Boulder, Colo., 1983), pp. 241-253, Contemp. Math., 55, Amer. Math. Soc., Providence, RI, 1986. | MR 862638 | Zbl 0603.14009

[14] M.-A. Knus, Quadratic and Hermitian forms over rings. With a foreword by I. Bertuccioni. Grundlehren der Mathematischen Wissenschaften, 294. Springer-Verlag, Berlin, 1991. | MR 1096299 | Zbl 0756.11008

[15] J. Milnor, Algebraic K-theory and Quadratic Forms, Inventiones Math., 9 (1970), pp. 318-344. | MR 260844 | Zbl 0199.55501

[16] F. Morel, Suite spectrale d'Adams et invariants cohomologiques des formes quadratiques, C.R. Acad. Sci. Paris, t. 328, Série I (1999), pp. 963-968. | MR 1696188 | Zbl 0937.19002

[17] F. Morel, Sur les puissances de l'idéal fondamental de l'anneau de Witt, Commentarii Mathematici Helvetici, 79 no. 4 (2004), pp. 689-703. | MR 2099118 | Zbl 1061.19001

[18] F. Morel, The stable A1 -connectivity theorems, to appear in K-theory Journal. | MR 2240215 | Zbl 1117.14023

[19] F. Morel, Milnor's conjecture on quadratic forms and the operation Sq2 , in preparation.

[20] F. Morel - V. Voevodsky, A1 -homotopy theory of schemes. Inst. Hautes Études Sci. Publ. Math., No. 90 (1999), pp. 45-143. | Numdam | MR 1813224 | Zbl 0983.14007

[21] Y. Nisnevich, The completely decomposed topology on schemes and associated descent spectral sequences in algebraic K-theory. Algebraic K-theory: connections with geometry and topology (Lake Louise, AB, 1987), 241-342, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 279, Kluwer Acad. Publ., Dordrecht, 1989. | MR 1045853 | Zbl 0715.14009

[22] M. Ojanguren - I. Panin, A purity theorem for the Witt group. Ann. Sci. École Norm. Sup. (4), 32 no. 1 (1999), pp. 71-86. | Numdam | MR 1670591 | Zbl 0980.11025

[23] D. Orlov - A. Vishik - V. Voevodsky, An exact sequence for Milnor's K-theory with applications to quadratic forms, preprint, 2000, available at http://www.math.uiuc.edu/K-theory/0454/

[24] M. Rost, Chow groups with coefficients. Doc. Math., 1 No. 16 (1996), pp. 319-393 (electronic). | MR 1418952 | Zbl 0864.14002

[25] W. Scharlau, Quadratic and Hermitian forms. Grundlehren der Mathematischen Wissenschaften, 270 (Springer-Verlag, Berlin, 1985). | MR 770063 | Zbl 0584.10010

[26] M. Schmidt, Wittringhomologie, Dissertation, Universität Regensburg, 1998.

[27] A. Suslin - V. Voevodsky, Bloch-Kato conjecture and motivic cohomology with finite coefficients. The arithmetic and geometry of algebraic cycles (Banff, AB, 1998), pp. 117-189, NATO Sci. Ser. C Math. Phys. Sci., 548, Kluwer Acad. Publ., Dordrecht, 2000. | MR 1744945 | Zbl 1005.19001

[28] V. Voevodsky, Triangulated categories of motives over a field. Cycles, transfers, and motivic homology theories, pp. 188-238, Ann. of Math. Stud., 143, Princeton Univ. Press, Princeton, NJ, 2000. | MR 1764202 | Zbl 1019.14009

[29] V. Voevodsky, Cohomological theory of presheaves with transfers. Cycles, transfers, and motivic homology theories, pp. 87-137, Ann. of Math. Stud., 143, Princeton Univ. Press, Princeton, NJ, 2000. | MR 1764200 | Zbl 1019.14010

[30] V. Voevodsky, Motivic cohomology groups are isomorphic to higher Chow groups in any characteristic, Int. Math. Res. Not., No. 7 (2002), pp. 351-355. | MR 1883180 | Zbl 1057.14026

[31] V. Voevodsky, Reduced power operations in motivic cohomology, Inst. Hautes Études Sci. Publ. Math., No. 98 (2003), pp. 1-57. | Numdam | MR 2031198 | Zbl 1057.14027

[32] V. Voevodsky, Motivic cohomology with Z/2-coefficients, Inst. Hautes Études Sci. Publ. Math., No. 98 (2003), pp. 59-104. | Numdam | MR 2031199 | Zbl 1057.14028

[33] V. Voevodsky, The Milnor conjecture, preprint, 1996, available at http://www.math.uiuc.edu/K-theory/0170/